Propofol infusion syndrome associated with short-term large-dose infusion during surgical anesthesia in an adult.

@article{Liolios2005PropofolIS,
  title={Propofol infusion syndrome associated with short-term large-dose infusion during surgical anesthesia in an adult.},
  author={Antonios D Liolios and Jean-Michel Gu{\'e}rit and J L Scholt{\`e}s and Christian Raftopoulos and Philippe Hantson},
  journal={Anesthesia and analgesia},
  year={2005},
  volume={100 6},
  pages={1804-6}
}
In this case report we describe a case of propofol infusion syndrome in an adult after a short-term infusion of large-dose propofol during a neurosurgical procedure. Large-dose propofol (9 mg.kg(-1).h(-1)) was given for only 3 h during surgery and was followed by a small-dose infusion (2.3 mg.kg(-1).h(-1)) for 20 h postoperatively. The patient had also received large doses of methylprednisolone. He developed a marked lactic acidosis with mild biological signs of renal impairment and… CONTINUE READING